# SDR UPS97824772

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 51561004DGDME
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY ESCAPE SLIDE GIRT BAR HAS BEEN PULLED OUT TO FAR FROM STORAGE AREA AND NEEDS TO BE REPLACED.  EMERGENCY SLIDE DEFERRED PER MMOC CONTR NR D-140201.  SLIDE REMOVED AND STOWED IN THE BELLY COMPARTMENT 32.  COURIER SEATS TAPED REF EO DC8-2560-7565.  REMOVED AND REPLACED EMERGENCY SLIDE PER 25-60-01.  THIS CLEARS D-140201 (P/N 5156100-4DG-DME) (S/N  91) ON, (S/N 1G1) OFF, LOG PAGE 859813.
